It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

I get motion sickness playing fps. Will anything help me?

page: 1
0

log in

join
share:

posted on Jan, 8 2007 @ 11:40 PM
link   
I guess I am lucky because I am not a big fan of fps to begin with but it is frustrating not being able to play a game because it makes me feel sick. I get motion sickness from the swaying of the character as they move. Back in the day there use to be an option to turn off character swaying but games do not seem to have the option anymore so I basically cannot play a fps for more than 40 minutes at a time or I will feel like vomiting. fun huh?

Anyone else experience this problems and is there anything that I can do?




posted on Jan, 8 2007 @ 11:44 PM
link   
Well I used to have something similar, I ended up getting a pair of computer only glasses, it helped, dont know of anything else.



posted on Jan, 8 2007 @ 11:56 PM
link   
What do you mean by computer only glasses? do you wear glasses normally and just have a prescription that helps when you are on the computer? I currently do not wear glasses.



posted on Jan, 9 2007 @ 12:33 AM
link   
Try ginger. You can get tablets or just chew on the root. It works for motion sickness, so I don't see why it wouldn't help in this situation. Take some 30 minutes before you start playing.

It's pretty cheap so even if it doesn't work for you, you won't be out a lot of money.



posted on Jan, 9 2007 @ 12:47 AM
link   

Originally posted by zerotime

What do you mean by computer only glasses? do you wear glasses normally and just have a prescription that helps when you are on the computer? I currently do not wear glasses.


Well I do wear glasses, and I had a perscription for computer use, but my optomotrist (sp?) did say that people who normaly dont wear glasses have computer glasses, its like reading glasses, only different. But definatly try something else, because this can be costly, only a suggestion.



posted on Jan, 9 2007 @ 01:06 AM
link   
Maybe sea sickness tablets could help. I have a friend who gets nauseas while playing his combat flight sim', but he is fine if he takes a sea sickness tablet. I think the brand was 'Quell'.

Also as Duzey said, ginger works.

Dr sanc. M.D. Mbbs.

[edit on 9-1-2007 by sanctum]



posted on Jan, 9 2007 @ 01:20 AM
link   
I will try the ginger sometime and see what happens. Thanks guys.



posted on Jan, 24 2007 @ 10:14 AM
link   
Motion sickness while playing an FPS? Well here's one suggestion, play a third person shooter.



posted on Jan, 24 2007 @ 04:35 PM
link   
I'm afraid that I don't know of a solution to this problem, but I do know that you are not alone. I've heard of this before from several other people.



posted on Jan, 25 2007 @ 07:48 AM
link   
Well on certain games theres a console option to turn of the "camera-bobbing" while running and walking. It seems to help people suffering from motion sickness.



[edit on 25-1-2007 by Merkeva]



posted on Jan, 25 2007 @ 09:29 AM
link   
Same thing used to happen to me when playing "Star Wars Jedi Academy" on the PC. When I would use General Grevious armed with two lightsabers during some of the special moves for attack the same thing would happen.....sudden nausea to the point that I could not even look at the screen
......I believe it was my eyes trying to follow the movement of the lightsabers
........now when I play I use only one lightsaber...and no more nausea !!















[edit on 25-1-2007 by Alpha Grey]




top topics



 
0

log in

join